Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Linear groups of finite cohomological dimension

Authors: Roger C. Alperin and Peter B. Shalen
Journal: Bull. Amer. Math. Soc. 4 (1981), 339-341
MSC (1980): Primary 20J05; Secondary 20H20
MathSciNet review: 609046
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hyman Bass, Groups of integral representation type, Pacific J. Math. 86 (1980), no. 1, 15–51. MR 586867
  • 2. Robert Bieri, A connection between the integral homology and the centre of a rational linear group, Math. Z. 170 (1980), no. 3, 263–266. MR 564205,
  • 3. J.-P. Serre, Cohomologie des groupes discrets, Prospects in Mathematics, Princeton Univ. Press, Princeton, N. J., 1971. MR 385006
  • 4. J.-P. Serre, Amalgames et points fixes, Proc. Second Internat. Conf. on the Theory of Groups (Australian Nat. Univ., Canberra, 1973), Lecture Notes in Math., Vol. 372, Springer, Berlin, 1974, pp. 633-640. MR 376882

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J05, 20H20

Retrieve articles in all journals with MSC (1980): 20J05, 20H20

Additional Information


American Mathematical Society